# SDR SWAA110416

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 24,953 hours, 14,577 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6937307300
- Part serial: D04593
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, WHEEL WELL FIRE LIGHT ILLUMINATED DURING CLIMBOUT OF 15,000FT.  REMOVED AND REPLACED ENGINE APU FIRE CONTROL PANEL AND M270 MAIN WHEEL WELL FIRE DETECTOR PER MM.
